# SDR FDEA201907181632

- Difficulty date: July 18, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 83,831 hours, 20,117 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB71771
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER FOUND CORROSION BETWEEN XW 212 TO XW 229.5. LEFT WING - UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER BETWEEN XW 212 TO XW 229.5 AREA CORROSION REMOVED FOUND EXCEED LIMIT AND REPAIR CARRIED OUT AS PER EA 1-5730-T0348240 PART 1, TITLE: WINGS - PLATES AND SKINS - LT WING - CORROSION FOUND ON MLG SUPPORT UPPER DOUBLER BETWEEN XW 212 AND XW   229.5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
